# SDR SCNA00306

- Difficulty date: April 21, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE AFT GALLEY FLOOR SUPPORT STRUCTURE STA 1030 THROUGH 1070 LBL 45 RT, LT AND AFT SIDE.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED NEW SUPPORT PER SAMPLE FROM BAC1518344.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
